MathSciNet Relay Station
MathSciNet bibliographic data
MR2448385 46B20 (30H05 46E15 46E40)
Djordjević, Olivera; Pavlović, Miroslav Lipschitz conditions for the norm of a vector valued analytic function. Houston J. Math. 34 (2008), no. 3, 817–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement